# SDR AALA202501130507

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 13,583 hours, 5,038 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 4,892 hours, 1,793 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FOLLOWING THE PREVIOUS WRITE UP REGARDING THE LOSS OF HYDRAULIC SYSTEM-B (AALA202501136707), AN ENGINE NUMBER 2 OIL FILTER BYPASS MESSAGE ILLUMINATED. AFTER RUNNING THIS ASSOCIATED QRH PROCEDURE FOLLOWING DISCONNECTING THE AUTO THROTTLE ONCE ENGINE 2 WAS CONFIRMED AND IDLED, THE ASSOCIATED OIL FILTER BYPASS LIGHT REMAINED ILLUMINATED. THE ENGINE NUMBER 2 WAS THEN SHUT DOWN PER QRH INSTRUCTION; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT SLC. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
